Much improvement but still wanted to try an increase. Doctor raised me to 112.5mg on December 6th, I am feeling good. Having many great days, but this week I have been having short periods of anxiety on some days which come and go. It is 6weeks today on this dose. Does this happen to most people while recovering that they have blips and fear they are falling back. Should I give it another couple of weeks before going up again. I feel good for the most part and continuing with my regular activities. Please advice.
Hi, Lynn! Be aware that you may never feel "100% normal", but if you're consistently having periods of anxiety after 6 weeks it's time to talk to your doctor. She/he may advise waiting a bit longer as you may still not be fully within therapeutic range of the medication. On the other hand, you have plenty of room for an increase if needed.
Glad to hear you're doing better overall. Enjoy those great days and remember that everyone experiences some not so great ones.
Best regards and keep up the good work! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2014 • 2 answers
Posted 18 Sep 2015 • 5 answers
Posted 8 Apr 2016 • 4 answers
Posted 29 Aug 2016 • 4 answers
Posted 24 Jan 2017 • 3 answers